# SDR SWIA201440044

- Difficulty date: November 7, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 40,716 hours, 36,238 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 221CLC HAS CRACKS AROUND SCREW HOLE.   REPAIRED CRACKS AROUND SCREW HOLE ON PANEL IAW EA.
